The scattering of sound waves in non-regular wave guides
Doklady Akademii Nauk, Tome 118 (1958) no. 1, pp. 55-58
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_118_1_a14,
author = {A. D. Lapin},
title = {The scattering of sound waves in non-regular wave guides},
journal = {Doklady Akademii Nauk},
pages = {55--58},
year = {1958},
volume = {118},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_118_1_a14/}
}
A. D. Lapin. The scattering of sound waves in non-regular wave guides. Doklady Akademii Nauk, Tome 118 (1958) no. 1, pp. 55-58. http://geodesic.mathdoc.fr/item/DAN_1958_118_1_a14/